×

On certain integral inequalities related to Hermite-Hadamard inequalities. (English) Zbl 0939.26010

The authors establish some new Hermite-Hadamard inequalities for real convex functions on \([a,b]\), generalizing known results of this type.

MSC:

26D15 Inequalities for sums, series and integrals
26A51 Convexity of real functions in one variable, generalizations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hadamard, J., Etude sur LES proprietes des fonctions entieres et en particulier d’une fonction consideree par Riemann, J. math. pures appl., 58, 171-215, (1893) · JFM 25.0698.03
[2] Mitrinovic, D.S.; Lackovic, I.B., Hermite and convexity, Aequationes math., 28, 229-232, (1985) · Zbl 0572.26004
[3] Fejer, L., Uber die fourierreihen, II, Math. naturwiss. anz. ungar. akad. wiss., 24, 369-390, (1906) · JFM 37.0286.01
[4] Brenner, J.L.; Alzer, H., Integral inequalities for concave functions with applications to special functions, Proc. roy. soc. Edinburgh sect. A, 118, 173-192, (1991) · Zbl 0736.26008
[5] Dragomir, S.S., Two mappings in connection to Hadamard’s inequalities, J. math. anal. appl., 167, 49-56, (1992) · Zbl 0758.26014
[6] Yang, G.-S.; Hong, M.-C., A note on Hadamard’s inequality, Tamkang J. math., 28, 33-37, (1997) · Zbl 0880.26019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.